# SDR AWXA200100642

- Difficulty date: December 13, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 36,877 hours, 25,729 cycles
- Engine: Cfmint CFM563B2
- Engine time: 42,275 hours, 26,271 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Connector
- Part number: 405742
- Part serial: 10722
- Condition: Contaminated
- Location: Fuel Shutoff
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

MCI - RETURN TO BLOCK - FLT 451 - "C" - AFTER PUSH BACK FROM GATE WITH NR 1 ENGINE STARTED, ATTEMPTED TO START NR 2 ENGINE WHEN NR 1 ENGINE SHUTDOWN, AIRCRAFT WAS PUSHED BACK TO GATE. MAINTENANCE TROUBLESHOT AND FOUND MOISTURE IN THE NR 1 ENGINE FUEL SHUT OFF VALVE ACTUATOR CANNON PLUG. THE CANNON PLUG WAS CLEANED AND RECONNECTED IAW BMM 28-22-11, AND THE FUEL TANK WAS CHECKED FOR WATER (NO WATER FOUND). ENGINES NR 1 AND NR 2 OPERATIONAL CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
